# SDR SWAA2016031849987

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 72,216 hours, 59,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 6938802
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 TE FLAP SPINDLE BEARING SUPPORT CORRODED.  R & R SUPPORT IAW MT.
